# SDR USAA920080448

- Difficulty date: February 18, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N605AW
- Make and model: Airbus A320-232
- Aircraft serial: 543
- Aircraft time: 36,293 hours, 14,566 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53480022213
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C8 CHECK - CORROSION ON FUSELAGE EXTERNAL SKIN, BS 3310 / FR 69 - BS 3366 / FR 70, S31R - S32R AROUND THE OVERBOARD VENT.  REPAIRED FUSELAGE EXTERNAL SKIN, BS 3310 / FR 69 - BS 3366 / FR 70, S31R - S32R AROUND THE OVERBOARD VENT IAW A320 SRM 53-41-11.
